# SDR 0116

- Difficulty date: November 16, 2001
- Submitted: December 19, 2001
- Operation: General aviation
- Aircraft: VPBSF
- Make and model: Gulstm GIV
- Aircraft serial: 1058
- Engine: Rroyce TAY6118
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Lock
- Condition: Faulty
- Location: Thrust Reverser
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

WHILE PASSING THROUGH 2,500 FT MASTER WARNING RT THRUST REVERSER UNLOCKED. IMMEDIATELY REDUCED THROTTLES MESSAGE CLEARED. CONTINUED ON. WHEN PASSING THROUGH 4000 FT SAME WARNING AGAIN. RETURN TO BLOCKS. NORMAL APPROACH AND LANDING MADE.   MAINTENANCE INSPECTION REVEILED FAULTY THRUST REVERSER INTERNAL LOCK . BOTH ACTUATORS REPLACED
